# SDR VNAA9600002

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7510100811
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 4077 - FMS DEAD RECKONING MODE ILLUMINATED ON THE ANNUNICATION PANEL.  CREW ELECTED TO RETURN TO PIT.  PIT MX REPLACED THE NR 1 NAVIGATION COMPUTER IAW MM 34.41.00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
